Cyclosporine ,Pain and fatigue

I feel so down hearted today , I was diagnosed with SLE ,Sjogrens hypo thyroid and early stage myeloma cancer last August and I feel I have been doing quite well plodding on just taking it day by day with Rheumy adding in more treatments and medications when needed and then over the last few days fatigued was becoming overwhelming and aches were getting worse but ....then Bang !! Today I have never felt so ill since diagnosis it feels like the worse case of flu Iv ever had , everything aches from my foot to my head . I have a very sore sticky eye , strong stingy urine, sore throat , sores on tongue , legs feet arms and wrists hurt to move ! I don't know what to do I was started on cyclosporine about 8 weeks ago and remain on all the usual meds - could this be the cyclosporine ? I am limited as to what additional pain relief I can take I already have morphine patches, morphine solution and paracetamol when needed - is this just another flare and I have to just ride the storm or do I need to see a doctor as I am now on immunotherapy - will I not be able to fight this off on my own ? Feeling very low I think everything has finally hit me and Iv suddenly realised what these illnesses mean and what Iv got to face in the future ..... Thank you for listening , xx

17 Replies

oldestnewest
  • Hi there, sorry but can't help with the questions, but didn't want to leave you through the night with no replies. I'm sure there will be some great answers tomorrow as everyone here is so helpful. Hope you manage some sleep and are feeling a little better quickly, take care

  • Up early today and just wanted to wish well and hope you get through this, big hug.. ML

  • Hi jl1w

    So sorry to read of all your health problems and suddenly becoming ill. You have a lot to cope with. I don't have experience of Cyclosporine but as it's an immuno- suppressive I'm guessing that if you get infection/ flare symptoms as you have you must tell your doctor specially if you haven't been on it long. Does the patient leaflet say this, the other immuno-suppressives do so I reckon it's no different for this drug and it's always best to be safe than sorry. Pity it's a bank holiday!. I hope you feel a little better today and I've helped. Take CareX

  • Dear Friend,

    Whatna terrible thing to bebgoing through! I too have Sjogrens among other pronlemsm. You need to see an opthamoligist for your eye. I get a steriod drop that stops the stickness.

    And I now have finally succumbed to the fact that steril drops do work wonders. Don't get any with preservativesm. Had bad reaction

    However not bad with Rite Aid artificial tears. Large bottle has preservative

    But not bothering me.

    Hope this helps

  • I'm praying for you....I have Lupus, Hypothyroid (Hashimotos), and something else going on ...some sort of growth in my Uterus, byopsy coming up, I'm 55....tired but hanging in there....stay positive...and know that they are working on a cure....Have you looked into Stem cell replacement therapy? Hugs from N.C.

  • Hi Justmedenise, stem cell therapy is currently being used for lupus in clinical trials, but is not yet available otherwise. It still needs to be shown to be a safe and effective therapy. You can read more about stem cells in lupus here - lupus.org/research/stem-cel...

  • I don't have an answer except I think you should be calling your doctor. I hope you have answers by now. ((hugs))

  • Hi all Thankyou for taking the time to reply to me it is a great comfort to know I have so much support . I will plan to see the GP this weekend if feeling no better hope you all ok and enjoying the weekend xx

  • Hi there, I feel you should definitely see a doctor as soon as possible over weekend, out of hours or A and E. Do you have a temperature? This sounds like an infection to me which needs urgent attention as you are on immunosuppressive drugs! I don't mean to worry you but you should get seen x

  • Hi thanks for your reply ! I had a temp during the night but not today just ache everywhere feels like a bad case of flu ! I have just rested and slept in bed and tried to drink lots of water . But if no improvement I will seek medical help Thankyou again for your help xx

  • jL1w, what did the doc say...? Thinking of you!

  • When in doubt and pain like this don't think twice call the doctor!

    Gentle hugs to you !

    Christina x

  • Hi! Im sorry you are going thru so much pain, honestly I don't think your situation is normal... please go see a doctor and mention all your symptoms, I'm with immunosupressants too and doc told me sore throat and strong urine odor could mean infection.

    Hug!

  • Good morning from California, USA. 😊 I am so very sorry about all u are going through... Love & prayers r with you friend! Lisa 🌺🌸

  • I'm not sure where u are located, but I'm having the same problems right now, I've been told, that there is a virus going round, been like this for about 3 weeks straight..., was wondering if the weather changes were affecting me too, as usual. Can't help with the cyclosporine, but I can offer my sympathy, hoping you feel better soon.😉😇

  • I'm so sorry you feeling like this keep your head up it will get better soon. I will be praying for you

  • Hi all just to let you all know I am starting to feel a little better I had a urine infection and eye infection so now on antibiotics - and hope in a week or so I will be feeling a lot better -

    Thanks to you all for your advice and support best wishes to all xxx

You may also like...